# SDR SWIA202158513

- Difficulty date: March 17, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON LH PRESSURE FLOOR SILL ANGLE     (C-CHECK RO 5/25/2021)    REPAIRED CORROSION ON LH PRESSURE FLOOR SILL ANGLE TO MHIRJ REO 690-53-41-257REV-- DATED2021-04-05, PRESSURE LEAK CHECK GOOD. SEE CONTINUE CARD FOR DETAILS / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR  / COMPLIED WITH SKYWEST FORM M-337
